Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 192, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2010, 6:04 PM MDT for El Paso County, Colorado. It was in force for 56 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 6:04 PM MDT (00:04 UTC)
- Expired
- Jul 20, 2010, 7:00 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 6:04 PM MDT | TSTM WND GST 84 | Air Force Academy, CO | REPORT TAKEN FROM A RUNWAY SENSOR BY WEATHER DEPT. |
| Jul 20, 6:11 PM MDT | TSTM WND GST 62 | 5 Ssw Black Forest, CO | |
| Jul 20, 6:11 PM MDT | HAIL 1 | 5 Ssw Black Forest, CO | |
| Jul 20, 6:22 PM MDT | HAIL 0.88 | 4 Ssw Black Forest, CO | OVER PAST 3 MINUTES. |
| Jul 20, 6:22 PM MDT | HAIL 1 | 4 Ssw Black Forest, CO | MEASURED 1 HOUR AFTER STORM HIT FROM HAIL REMAINING ON GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
558
WUUS55 KPUB 210004
SVRPUB
COC041-210100-
/O.NEW.KPUB.SV.W.0192.100721T0004Z-100721T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
604 PM MDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 700 PM MDT
* AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
AIR FORCE ACADEMY...OR 8 MILES NORTHWEST OF COLORADO SPRINGS...AND
MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...BLACK FOREST...FALCON AND PEYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3913 10479 3912 10435 3884 10433 3888 10497
3906 10497
TIME...MOT...LOC 0004Z 268DEG 15KT 3898 10485
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
058
WWUS55 KPUB 210020
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT TUE JUL 20 2010
COC041-210100-
/O.CON.KPUB.SV.W.0192.000000T0000Z-100721T0100Z/
EL PASO CO-
620 PM MDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
EL PASO COUNTY UNTIL 700 PM MDT...
AT 616 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND EXTREME DAMAGING WINDS
IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR EXTREME NORTH
CENTRAL COLORADO SPRINGS...MOVING EAST AT 15 MPH.
IN ADDITION...AT 610 PM 79 MPH WIND GUST WAS REPORTED AT THE AIR
FORCE ACADMEY.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...BLACK FOREST...FALCON AND PEYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3913 10479 3912 10435 3884 10433 3888 10497
3906 10497
TIME...MOT...LOC 0019Z 268DEG 15KT 3898 10477
WIND...HAIL 80MPH 1.00IN
$$292
WWUS55 KPUB 210059
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
659 PM MDT TUE JUL 20 2010
COC041-210107-
/O.EXP.KPUB.SV.W.0192.000000T0000Z-100721T0100Z/
EL PASO CO-
659 PM MDT TUE JUL 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EL PASO COUNTY
WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
CENTRAL AND EAST CENTRAL EL PASO COUNTY UNTIL 730 PM.
REMEMBER...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL EL PASO
COUNTY UNTIL 730 PM.
LAT...LON 3913 10479 3912 10435 3884 10433 3888 10497
3906 10497
TIME...MOT...LOC 0057Z 268DEG 15KT 3899 10457
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:13 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 20, 3:13 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 313 PM MDT TUE JUL 20 2010 .SHORT TERM... (TODAY AND TONIGHT) ...THREAT OF SEVERE WEATHER THIS AFTERNOON AND EVENING... MAIN CONCERN IN THE SHORT TERM IS THE POTENTIAL FOR SVR TS MAINLY THIS EVE. PLAINS CURRENTLY LOOKING QUITE CAPPED...WITH CIN ABOVE 100 J/KG E OF I-25. STATIONARY BOUNDARY IS LOCATED JUST S OF THE NM-CO BORDER AND FOCUS THERE MAY STAY S OF OUR CWA. UPPER FORCING NO VERY STRONG...BUT IT APPEARS A WEAK DISTURBANCE WILL MOVE OUT OF THE DESERT SW THIS AFTERNOON...AND COMBINE WITH A QUICK-MOVING SHORT WAVE MOVING THRU THE NRN ROCKIES LATE THIS AFTERNOON AND EVE. BULK SHEARS NOT ALL THAT STRONG...IN THE 25-35 KT RANGE...BUT WITH CAPES FROM 1000-2000 J/KG AND SOME RESIDUAL BOUNDARIES COULD POTENTIALLY SEE A SUPERCELL OR TWO...ALTHO THE PRIMARY STORM MODE SHOULD BE MULTICELLULAR. MAIN THREATS WILL BE WIND ALONG WITH SOME MARGINAL SVR HAIL OVR THE I-25 CORRIDOR...AND PERHAPS SLIGHTLY LARGER HAIL TO THE N AND E WHERE SHEAR AND INSTABILITY ARE A BIT HIGHER. BUT THE LATTER WILL LIKELY HOLD OFF TIL THIS EVE DUE TO THE STRONGER CAP. SHOULD SEE A DECENT COVG OF STORMS MOVE ACROSS THE CWA FROM W TO E THIS EVE...WINDING DOWN LATE THIS EVE. SOME LOW CLOUDS AGAIN POSSIBLE OVR THE NRN ZONES BY EARLY WED MORNING. TOMORROW...SHOULD BE A TYPICAL JULY DAY WITH NEAR OR SLIGHTLY ABOVE AVG TEMPS AND MONSOONAL MOISTURE TO CONTEND WITH IN THE AFTERNOON. UPPER WINDS RELAX ON WED...SO MAIN FOCUS WILL SHIFT TOWARDS THE THREAT OF LOCALLY HEAVY RAINFALL WITH AFTERNOON AND EVE STORMS. PROGS INDICATE THAT THE SFC LOW WILL SET UP FARTHER TO THE N AND E TOMORROW AFTERNOON...WITH FRONTAL BOUNDARY EXTENDING THRU CENTRAL KS. THREAT FOR HEAVY RAINFALL WILL FALL MAINLY OVR THE NRN ZONES INCLUDING EL PASO AND KIOWA COUNTIES. ROSE .LONG TERM... (WEDNESDAY NIGHT THROUGH NEXT TUESDAY) SURFACE BOUNDARY REMAINS ALONG OR JUST NORTH OF THE ARKANSAS RIVER THROUGH WED EVENING...WHICH SHOULD KEEP FOCUS FOR HEAVIER RAIN OVER NORTHERN SECTIONS OF THE AREA. NOT MUCH IN THE WAY OF UPPER LEVEL FEATURES TO KEEP STORMS GOING PAST MIDNIGHT...SO WILL TRIM BACK POPS OVER MOST AREAS...KEEPING SOME ISOLATED TSRA OVER THE SOUTHWEST AND CENTRAL MOUNTAINS...WHERE MID-LEVEL MOISTURE LOOKS SLIGHTLY DEEPER. ON THURSDAY...MID LEVEL MOISTURE PLUME REMAINS SOLIDLY IN PLACE OVER THE AREA...THOUGH SOUTHWEST FLOW ALOFT GRADUALLY WORKS DOWN TO THE SURFACE AT MOST LOCATIONS BY AFTERNOON...WITH SURFACE DEWPOINTS FALLING INTO THE 40S ACROSS THE PLAINS. MODELS STILL DEVELOP FAIRLY WIDESPREAD PRECIP BY EARLY EVENING...THOUGH SUSPECT STORM INTENSITY AND RAINFALL POTENTIAL WILL BE LOWER THAN THE PAST FEW DAYS AS SURFACE INSTABILITY LESSENS. CONTINUED TO UNDERCUT GUIDANCE MAX TEMPS THU AFTERNOON...AS 700 MB TEMPS CHANGE LITTLE AND MOS CONTINUES ITS WARM BIAS. AIR MASS APPEARS TO DRY FRIDAY...AS WESTERLY FLOW INCREASES IN RESPONSE TO WEAK UPPER TROUGH EJECTING INTO THE NORTHERN PLAINS. OVER THE MOUNTAINS...BEST MOISTURE SHOULD REMAIN OVER SOUTHERN SECTIONS...WHILE SOUTHERN EDGE OF DRIER AIR LIMITS STORM CHANCES OVER CENTRAL MOUNTAIN ZONES. OVER THE PLAINS...RATHER DIFFUSE FRONTAL BOUNDARY DROPS SOUTH DURING THE DAY...THOUGH BEST UPSLOPE SURGE AND DEEPER MOISTURE SEEMS TO WAIT UNTIL FRIDAY EVENING TO MOVE SOUTH. KEPT ISOLATED TO LOW END SCATTERED POPS OVER MOST ZONES THROUGH FRIDAY EVENING...THOUGH MAY NEED TO INCREASE POPS OVER THE PLAINS IF DEEPER MOISTURE CAN MAKE IT HERE IN TIME. CONTINUED TO UNDERCUT GUIDANCE TEMPS SLIGHTLY FOR MAXES MOST LOCATIONS. FOR SATURDAY AND SUNDAY...PATTERN CONTINUES TO LOOK RATHER WET FOR MOST OF THE REGION...WITH PERSISTENT UPSLOPE PUSHING 60F DEWPOINTS TOWARD I-25 BY SUNDAY AFTERNOON...WHILE WEAK SOUTHERLY FLOW IN THE MID AND UPPER LEVELS KEEPS AIR MASS FAIRLY MOIST OVER THE MOUNTAINS. DIDN'T BOOST POPS TOO MUCH YET...THOUGH IF MODEL TRENDS CONTINUE...MAY NEED HIGHER POPS MANY AREAS BOTH SAT AND SUN. FLOW ALOFT WILL BE VERY WEAK BOTH DAYS...WITH SLOW MOVING STORMS AND A THREAT FOR FLASH FLOODING. CLOUDS AND PRECIP SHOULD KEEP MAX TEMPS BOTH DAYS COOLER THAN AVERAGE FOR A CHANGE. SOUTHWEST FLOW ALOFT INCREASES SLIGHTLY EARLY NEXT WEEK...WITH SOME MODEST DRYING SPREADING OVER THE AREA. STILL MORE THAN ENOUGH MOISTURE FOR AT LEAST ISOLATED STORMS EACH DAY...WITH TEMPERATURES WARNING BACK TO A LITTLE ABOVE SEASONAL NORMALS BY TUE. && .AVIATION...WILL SEE A THREAT FOR TS WITH FREQUENT LTG...BRIEF GUSTY WINDS...AND SMALL GR...OVR THE TAF SITES PARTICULARLY IN THE 22Z-03Z TIME FRAME. DEPENDING ON TS COVERAGE...COULD ALSO SEE SOME MVFR TO LOCALLY IFR CIGS EARLY WED MORNING...PARTICUALRLY FOR KCOS AND NRN EL PASO COUNTY. MORE STORMS ARE EXPECTED WED AFTERNOON. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 44/10
Hazardous weather outlook, Jul 20, 5:45 AM MDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 545 AM MDT TUE JUL 20 2010 COZ058>089-093>099-211145- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 545 AM MDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS LATE THIS MORNING AND SPREAD INTO THE ADJACENT PLAINS DURING THE AFTERNOON AND EVENING. THE MAIN THREATS WITH THUNDERSTORMS TODAY WILL BE LOCALLY HEAVY RAIN...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS UP TO 40 MPH. HOWEVER...ONE OR TWO STORMS ACROSS THE SOUTHEAST PLAINS COULD BECOME SEVERE LATE THIS AFTERNOON AND EVENING...PRODUCING HAIL UP TO THE SIZE OF HALF DOLLARS...AND WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THUNDERSTORMS MOST NUMEROUS OVER AND NEAR THE MOUNTAINS. LOCALLY HEAVY RAIN...GUSTY WINDS UP TO 50 MPH AT TIMES...HAIL UP TO THE SIZE OF NICKELS AND HAZARDOUS LIGHTNING WILL BE THE PRIMARY METEOROLOGICAL THREATS WITH THUNDERSTORMS EACH DAY. AT THIS TIME...IT APPEARS THAT THE HIGHEST POTENTIAL OF WIDESPREAD HEAVY RAINFALL SHOULD BE NOTED FROM SATURDAY INTO NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM MDT ACROSS THE SOUTHEAST PLAINS.
In the hours before
Special weather statement, Jul 20, 5:47 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 547 PM MDT TUE JUL 20 2010 COZ093-094-097-099-210030- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 547 PM MDT TUE JUL 20 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO... EXTREME SOUTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO... EASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... EXTREME SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO... AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST OF KIM...OR 48 MILES SOUTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN BENT COUNTY...EXTREME SOUTHEASTERN OTERO COUNTY... NORTHWESTERN BACA COUNTY AND EAST CENTRAL LAS ANIMAS COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. DRIVERS ALONG HIGHWAY 160 WEST OF KIM AND ON HIGHWAY 109 NORTH OF KIM WILL EXPERIENCE HAZARDOUS DRIVING CONDITIONS WITH HEAVY RAINFALL AND SMALL HAIL REDUCING VISIBILITIES. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
Local storm report, Jul 20, 5:50 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
550 PM MDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HEAVY RAIN 4 NNW WOODLAND PARK 39.04N 105.08W
07/20/2010 M1.69 INCH TELLER CO TRAINED SPOTTER
FELL OVER 20 MINUTES.
&&
MNSpecial weather statement, Jul 20, 5:51 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 551 PM MDT TUE JUL 20 2010 COZ081-084-085-210015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 551 PM MDT TUE JUL 20 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN TELLER COUNTY IN CENTRAL COLORADO... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...NORTHERN COLORADO SPRINGS. AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR AIR FORCE ACADEMY...OR 11 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PALMER LAKE. AIR FORCE ACADEMY. MONUMENT. EXTREME NORTH CENTRAL COLORADO SPRINGS. BLACK FOREST. HEAVY RAIN CAN BE EXPECTED WITH THIS STORM WITH UP TO AN INCH OF RAIN POSSIBLE IN 30 MINUTES OR LESS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 20, 5:52 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 552 PM MDT TUE JUL 20 2010 COZ084-085-210030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 552 PM MDT TUE JUL 20 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...SOUTHERN COLORADO SPRINGS. AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTHEASTERN COLORADO SPRINGS...OR NEAR COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... EAST CENTRAL COLORADO SPRINGS. SCHRIEVER AFB. FALCON. HEAVY RAIN CAN BE EXPECTED WITH THIS STORM WITH UP TO AN INCH OF RAIN POSSIBLE IN 30 MINUTES OR LESS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 20, 5:55 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 555 PM MDT TUE JUL 20 2010 COZ086>088-093-210030- LA JUNTA VICINITY/OTERO COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 555 PM MDT TUE JUL 20 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTHEAST OF WALSENBURG...OR 30 MILES SOUTH OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTH AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL OTERO COUNTY...SOUTH CENTRAL PUEBLO COUNTY AND NORTHEASTERN HUERFANO COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 20, 5:56 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 556 PM MDT TUE JUL 20 2010 COZ098-210030- LAMAR VICINITY/PROWERS COUNTY- 556 PM MDT TUE JUL 20 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN PROWERS COUNTY IN SOUTHEAST COLORADO... AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF GRANADA...OR 24 MILES SOUTHEAST OF LAMAR...WHICH WAS MOVING TOWARD THE NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... GRANADA. HOLLY. HARTMAN. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 65 min |
| Jul 20, 6:19 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 41 min |
| Jul 20, 6:22 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 20, 6:29 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 46 min |
| Jul 20, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 60 min |
| Jul 20, 6:43 PM MDT | Flash Flood Warning | PUB | El Paso | 99 min |
| Jul 20, 6:46 PM MDT | Tornado Warning | PUB | El Paso | 31 min |
| Jul 20, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 53 min |
| Jul 20, 6:58 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Crowley, Las Animas, Otero, Pueblo | 46 min |
| Jul 20, 7:36 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 20, 7:36 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 51 min |
| Jul 20, 7:43 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 25 min |
| Jul 21, 9:19 AM MDT | Flash Flood Watch | PUB | Chaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more | 12 hr |
| Jul 21, 5:50 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.